# SDR RAAAB1035

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100212
- Condition: Malfunctioned
- Location: Cabin
- Component: Intvlv, 873100212
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID-CABIN DOOR EMERGENCY EXIT LIGHT COMES ON WHEN EXIT LIGHTS PLACED IN ARMED POSITION.  REPLACED MID-CABIN DOOR EMERGENCY EXIT LIGHT ASSY PER RAA GMM.
